Alert archive / Ohio / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 33, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this severe thunderstorm warning at Apr 20, 2011, 3:37 AM EDT for 7 counties in Ohio; 4 counties in West Virginia. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2011, 3:37 AM EDT (07:37 UTC)
- Expired
- Apr 20, 2011, 4:15 AM EDT
- In force
- 38 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Belmont County, OH, Carroll County, OH, Columbiana County, OH, Guernsey County, OH, Harrison County, OH, Jefferson County, OH, Tuscarawas County, OH, Brooke County, WV, Hancock County, WV, Marshall County, WV, Ohio County, WV
The radar
The Pittsburgh radar (KPBZ), 67 km from the middle of the area, began a volume at 07:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 3:50 AM EDT | TSTM WND DMG | Sherrodsville, OH | POWERLINES REPORTED DOWN IN SHERRODSVILLE |
| Apr 20, 4:00 AM EDT | TSTM WND DMG | Gavers, OH | TREES AND POWERLINES DOWN IN GAVERS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 20, 2:22 AM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 7.6 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -392 J/kg
- Mixed-layer LCL
- 1017 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 234 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.5
The text
As transmitted, in the capitals the NWS used until 2016.
888
WUUS51 KPBZ 200737
SVRPBZ
OHC013-019-029-059-067-081-157-WVC009-029-051-069-200815-
/O.NEW.KPBZ.SV.W.0033.110420T0737Z-110420T0815Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 AM EDT WED APR 20 2011
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLUMBIANA COUNTY IN EAST CENTRAL OHIO...
NORTHERN BELMONT COUNTY IN EAST CENTRAL OHIO...
EASTERN GUERNSEY COUNTY IN EAST CENTRAL OHIO...
HARRISON COUNTY IN EAST CENTRAL OHIO...
JEFFERSON COUNTY IN EAST CENTRAL OHIO...
EASTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...
CARROLL COUNTY IN EAST CENTRAL OHIO...
EXTREME NORTH CENTRAL MARSHALL COUNTY IN NORTHERN WEST VIRGINIA...
OHIO COUNTY IN NORTHERN WEST VIRGINIA...
BROOKE COUNTY IN NORTHERN WEST VIRGINIA...
HANCOCK COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 415 AM EDT
* AT 333 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM DELLROY TO OLD WASHINGTON...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UHRICHSVILLE... TIPPECANOE... SHERRODSVILLE...
OLD WASHINGTON... LONDONDERRY... DENNISON...
DELLROY... MALVERN... FREEPORT...
LEESVILLE LAKE PARK... BOWERSTON...
TAPPAN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND
LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY
INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...WHEN YOU CAN
DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 AM EDT
WEDNESDAY MORNING FOR EAST CENTRAL OHIO AND WESTERN PENNSYLVANIA AND
NORTHERN WEST VIRGINIA.
&&
LAT...LON 4065 8133 4065 8124 4072 8123 4073 8109
4090 8108 4090 8090 4093 8089 4093 8082
4090 8081 4090 8052 4066 8052 4005 8058
3994 8147
TIME...MOT...LOC 0737Z 262DEG 63KT 4059 8116 3999 8134
$$3 follow-up statements
940
WWUS51 KPBZ 200750
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
350 AM EDT WED APR 20 2011
OHC157-200800-
/O.CAN.KPBZ.SV.W.0033.000000T0000Z-110420T0815Z/
TUSCARAWAS OH-
350 AM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR TUSCARAWAS COUNTY IS
CANCELLED...
LAT...LON 4021 8142 4021 8133 4030 8132 4030 8127
4056 8126 4056 8132 4065 8131 4065 8124
4072 8123 4073 8109 4090 8108 4090 8090
4093 8089 4093 8082 4090 8081 4090 8052
4005 8058 3994 8147
TIME...MOT...LOC 0750Z 262DEG 63KT 4089 8070 4002 8109
$$
OHC013-019-029-059-067-081-WVC009-029-051-069-200815-
/O.CON.KPBZ.SV.W.0033.000000T0000Z-110420T0815Z/
COLUMBIANA OH-BELMONT OH-GUERNSEY OH-HARRISON OH-JEFFERSON OH-
CARROLL OH-MARSHALL WV-OHIO WV-BROOKE WV-HANCOCK WV-
350 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR CARROLL...JEFFERSON...HARRISON...GUERNSEY...BELMONT AND
COLUMBIANA COUNTIES IN EAST CENTRAL OHIO...AND HANCOCK...BROOKE...
OHIO AND MARSHALL COUNTIES IN NORTHERN WEST VIRGINIA...
AT 342 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM WILLOW GROVE TO QUAKER
CITY...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TIPPECANOE... TAPPAN... SHERRODSVILLE...
SCIO... SALEM... QUAKER CITY...
PIEDMONT... OLD WASHINGTON... MILLPORT...
MECHANICSTOWN... MALVERN... LONDONDERRY...
LAT...LON 4021 8142 4021 8133 4030 8132 4030 8127
4056 8126 4056 8132 4065 8131 4065 8124
4072 8123 4073 8109 4090 8108 4090 8090
4093 8089 4093 8082 4090 8081 4090 8052
4005 8058 3994 8147
TIME...MOT...LOC 0750Z 262DEG 63KT 4089 8070 4002 8109
$$481
WWUS51 KPBZ 200755
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
355 AM EDT WED APR 20 2011
OHC059-200806-
/O.CAN.KPBZ.SV.W.0033.000000T0000Z-110420T0815Z/
GUERNSEY OH-
355 AM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR GUERNSEY COUNTY IS
CANCELLED...
LAT...LON 4030 8132 4030 8127 4056 8122 4060 8119
4062 8126 4072 8123 4073 8109 4090 8108
4090 8090 4093 8089 4093 8082 4090 8081
4090 8052 4005 8058 3997 8122 4016 8122
4017 8133
TIME...MOT...LOC 0756Z 262DEG 63KT 4091 8058 4009 8095
$$
OHC013-019-029-067-081-WVC009-029-051-069-200815-
/O.CON.KPBZ.SV.W.0033.000000T0000Z-110420T0815Z/
COLUMBIANA OH-BELMONT OH-HARRISON OH-JEFFERSON OH-CARROLL OH-
MARSHALL WV-OHIO WV-BROOKE WV-HANCOCK WV-
355 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR CARROLL...JEFFERSON...HARRISON...BELMONT AND COLUMBIANA COUNTIES
IN EAST CENTRAL OHIO...AND HANCOCK...BROOKE...OHIO AND MARSHALL
COUNTIES IN NORTHERN WEST VIRGINIA...
AT 346 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM FRANKLIN
SQUARE TO HENDRYSBURG...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
UNIONPORT... TIPPECANOE... TAPPAN...
SCIO... SALINEVILLE... SALEM...
PIEDMONT... NEW ATHENS... MORRISTOWN...
MILLPORT... MECHANICSTOWN... MALVERN...
LAT...LON 4030 8132 4030 8127 4056 8122 4060 8119
4062 8126 4072 8123 4073 8109 4090 8108
4090 8090 4093 8089 4093 8082 4090 8081
4090 8052 4005 8058 3997 8122 4016 8122
4017 8133
TIME...MOT...LOC 0756Z 262DEG 63KT 4091 8058 4009 8095
$$839
WWUS51 KPBZ 200807
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
407 AM EDT WED APR 20 2011
OHC013-WVC051-069-200817-
/O.CAN.KPBZ.SV.W.0033.000000T0000Z-110420T0815Z/
BELMONT OH-MARSHALL WV-OHIO WV-
407 AM EDT WED APR 20 2011
...THE SEVERE THUNDERSTORM WARNING FOR OHIO...MARSHALL AND BELMONT
COUNTIES IS CANCELLED...
LAT...LON 4030 8132 4030 8127 4056 8122 4060 8119
4062 8126 4072 8123 4073 8109 4090 8108
4090 8090 4093 8089 4093 8082 4090 8081
4090 8052 4017 8058 4019 8068 4016 8071
4015 8087 4018 8131
TIME...MOT...LOC 0807Z 262DEG 63KT 4090 8041 4024 8065
$$
OHC019-029-067-081-WVC009-029-200815-
/O.CON.KPBZ.SV.W.0033.000000T0000Z-110420T0815Z/
COLUMBIANA OH-HARRISON OH-JEFFERSON OH-CARROLL OH-BROOKE WV-
HANCOCK WV-
407 AM EDT WED APR 20 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM EDT
FOR CARROLL...JEFFERSON...HARRISON AND COLUMBIANA COUNTIES IN EAST
CENTRAL OHIO...AND HANCOCK AND BROOKE COUNTIES IN NORTHERN WEST
VIRGINIA...
AT 400 AM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM UNITY TO
HERRICK...MOVING EAST AT 50 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINDSOR HEIGHTS... WEIRTON...
TOMLINSON RUN STATE PARK... NEWELL...
NEW MANCHESTER... NEW CUMBERLAND... CHESTER...
WINTERSVILLE... WELLSVILLE... UNIONPORT...
TORONTO... TIPPECANOE...
LAT...LON 4030 8132 4030 8127 4056 8122 4060 8119
4062 8126 4072 8123 4073 8109 4090 8108
4090 8090 4093 8089 4093 8082 4090 8081
4090 8052 4017 8058 4019 8068 4016 8071
4015 8087 4018 8131
TIME...MOT...LOC 0807Z 262DEG 63KT 4090 8041 4024 8065
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 20, 3:34 AM EDT, 3 minutes earlier.
Area forecast discussion, Apr 20, 3:34 AM EDT, 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 334 AM EDT WED APR 20 2011 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING. THIS FRONT WILL BRING MORE SHOWERS AND STORMS TODAY. HIGH PRESSURE WILL PROVIDE DRY AND COOL CONDITIONS TONIGHT THROUGH THURSDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATED TO INCLUDE SVR WATCH 164. RECENT RADAR DATA, USED IN CONJUNCTION WITH LATEST MODEL RUNS, SHOWS THE LINE OF STRONG TO SEVERE THUNDERSTORMS OVER W OHIO, CONTINUING TO WEAKEN AS IT MOVES EASTWARD INTO MORE STABLE AIR. EXPECT THE LINE TO MOVE THROUGH THE AREA THIS MORNING, AHEAD OF COLD FRONT WHICH WILL MOVE INTO C PA BY 18Z. LATEST DAY1 OUTLOOK FROM SPC, MOVES THE SLIGHT RISK FOR SEVERE TO THE EAST OF THE REGION. ALL THE DATA AND RECENT EVENTS, POINT TO A NON SEVERE EVENT AFTER WATCH ENDS. ACTIVITY WILL WIND DOWN VERY QUICKLY AFTER THE FRONT MOVES EASTWARD AND WOULD EXPECT JUST SHOWERS BEHIND THE FRONT. FORECASTED TEMPERATURES USING BLEND OF GFS MOS AND 21Z SREF VALUES. && .SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY/... RECENT SREF MODEL OUTPUT CONTINUES TO SHOW HIGH PRESSURE COMING EAST FROM THE DAKOTAS TO PROVIDE DRY CONDITIONS WITH SEASONABLY COOL TEMPERATURES ACROSS THE UPPER OHIO VALLEY TONIGHT AND THURSDAY. MODEL SOLUTIONS VARY WITH THE THU NIGHT AND FRIDAY FORECAST. ANOTHER WARM FRONT WILL MOVE NORTHWARD THROUGH THE UPPER OHIO VALLEY BY THE END OF THE WORK WEEK. MODELS ARE INDICATING THAT A WAVE WILL MOVE ALONG THE NORTHERN FLANK OF THE FRONT LATE THURSDAY NIGHT AND FRIDAY MORNING. THE DIFFERENCES ARRIVE WITH THE POSITION OF THE FRONT FRIDAY, AND THE LOCATION OF THE WAVE. NAM KEEPS EVERYTHING FURTHER SOUTH ON FRIDAY, INCLUDE THE UNSTABLE AIR. THE GFS KEEPS THE AREA STABLE, BUT MOVES THE FRONT FURTHER NORTH. FOR NOW WILL GO WITH A COMPROMISE AND KEEP THE HIGHER POPS ACROSS THE SOUTH ON FRIDAY. FORECASTED TEMPERATURES USING MAINLY GFS MOS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... MODELS SHOWING SIMILAR OUTPUT FRIDAY NIGHT, WITH ANOTHER WAVE MOVING NORTHWARD ALONG SFC BOUNDARY. FRIDAY NIGHT APPEARS TO BE A BETTER TIME FOR MORE WIDESPREAD RAIN, WITH THE UNSTABLE AIR REMAINING SOUTH OF THE REGION. COLD FRONT ASSOCIATED WITH NEXT SYSTEM WILL MOVE ACROSS THE AREA LATE SAT AND THEN STALL BY SAT NIGHT. THIS STALLED FRONT WILL KEEP IN THE RISK FOR ACTIVITY THROUGH SUNDAY AND INTO MONDAY. MODELS ARE IN DECENT AGREEMENT PUSHING FRONT NORTHWARD ON MONDAY AND ALLOWING THE REGION TO ENTER THE WARM SECTOR BY TUESDAY. AT THIS POINT, NOT A LOT OF CONFIDENCE IN THE LONG TERM FORECAST AS MODELS GETTING A HANDLE ON A STATIONARY FRONT THAT FAR OUT, GENERALLY RUN INTO PROBLEMS WITH THE DETAILS. && .AVIATION /08Z WEDNESDAY THROUGH SUNDAY/... LOW PRESSURE OVER OHIO WILL SWEEP A COLD FRONT ACROSS THE REGION TODAY WITH FROPA LATE MORNING AT ZZV TO EARLY AFTERNOON ACROSS THE EASTERN TERMINALS. GENERAL VFR AHEAD OF FRONT WITH INVERSION IN PLACE AND LOW LEVEL JET OF 50KTS AT 2K FT HAVE ADDED LLWS UNTIL FRONT APPROACHES TO MIX ATMOSPHERE. WITH INVERSION AND WEAK INSTABILITY HAVE KEPT CB IN TERMINALS BUT EXPECTING ONLY MVFR WITH FROPA IN SHOWERS AND ISOLATED THUNDERSTORMS. WITH FRONT AND BEHIND STRONG PRESSURE GRADIENT WILL BRING WEST WINDS GUSTING TO NEAR 30KTS INTO EARLY EVENING BEFORE DIMINISHING. SURFACE HIGH ACROSS WESTERN GREAT LAKES WILL THEN SHIFT EAST WITH VFR CONDITIONS INTO THURSDAY NIGHT. A WARM FRONT WILL APPROACH FROM THE SOUTHWEST ON FRIDAY AND RETURN THE CHANCE OF SHOWERS AND THUNDERSTORMS WITH RESTRICTIONS. LOW PRESSURE MOVING ACROSS THE OHIO VALLEY WILL BRING POSSIBLE RESTRICTIONS SATURDAY WITH A FRONT STALLING ACROSS REGION FOR SUNDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Apr 20, 2:24 AM EDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PITTSBURGH PA 224 AM EDT WED APR 20 2011 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-073>076-WVZ001>004-012-021>023-041-210630- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE- FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-MONONGALIA- PRESTON-TUCKER- 224 AM EDT WED APR 20 2011 ...SEVERE THUNDERSTORM WATCH 164 IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-210630- GARRETT- 224 AM EDT WED APR 20 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Apr 20, 3:29 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
329 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG DUNCAN FALLS 39.87N 81.92W
04/20/2011 MUSKINGUM OH LAW ENFORCEMENT
TREES DOWN IN DUNCAN FALLS
&&
EVENT NUMBER PBZ1100639
ASMITHLocal storm report, Apr 20, 3:32 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
332 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 AM TSTM WND DMG PHILO 39.86N 81.91W
04/20/2011 MUSKINGUM OH LAW ENFORCEMENT
TREES DOWN AND POWER OUTAGES REPORTED
&&
EVENT NUMBER PBZ1100640
ASMITHLocal storm report, Apr 20, 3:37 AM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 AM EDT WED APR 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0334 AM TSTM WND GST 2 SE NEW PHILADELPHIA 40.47N 81.42W
04/20/2011 M58 MPH TUSCARAWAS OH ASOS
&&
EVENT NUMBER PBZ1100641
ASMITHThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 10:52 PM EDT | Areal Flood Warning | PBZ | Belmont, Guernsey, Monroe, Muskingum, Noble | 10 hr |
| Apr 20, 2:43 AM EDT | Severe Thunderstorm Warning | PBZ | Carroll, Coshocton, Guernsey, Harrison, Muskingum, Noble and 1 more | 62 min |
| Apr 20, 2:58 AM EDT | Tornado Warning | PBZ | Coshocton, Muskingum, Tuscarawas | 47 min |
| Apr 20, 4:11 AM EDT | Severe Thunderstorm Warning | PBZ | Columbiana | 34 min |
| Apr 20, 11:45 AM EDT | River Flood Warning | PBZ | Coshocton | 47 hr |
| Apr 19, 10:27 PM EDT | Areal Flood Warning | PBZ | Marion | 10 hr |
| Apr 20, 4:57 AM EDT | Special Weather Statement | PBZ | Monongalia, Preston | 63 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.